Title

On the Subdifferential Regularity of Max Root Functions for Polynomials

Publication Date

2-1-2012

Document Type

Article

Abstract

In 2001, Burke and Overton showed that the abscissa mapping on polynomials is subdifferentially regular on the monic polynomials of degree n. We extend this result to the class of max polynomial root functions which includes both the polynomial abscissa and the polynomial radius mappings. The approach to the computation of the subgradient simplifies that given by Burke and Overton and provides new insight into the variational properties of these functions.

Publication Title

Nonlinear Analysis: Theory, Methods, And Applications

Volume

75

Issue

3

First Page

1168

Last Page

1187

DOI

10.1016/j.na.2011.01.021

Version

pre-print, post-print

This document is currently not available here.

Find in your library

Share

COinS